# SDR 99UAL900475

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND TWO FRAMES WERE DAMAGED AFTER CONTACT WITH A SERVICE TRUCK.  THE SKIN WAS DAMAGED FROM STATIONS 866 TO 904 BETWEEN STRINGERS 26 AND 27 LT AND FROM STATIONS 865 TO 867 BETWEEN STRINGERS 24 AND 25 RT WERE DAMAGED.  *S/D*  THE DAMAGED FRAME SECTIONS WERE REMOVED AND REPAIRED PER SRM 53-00-07 FIGURE 204.  THE SKIN WAS REPAIRED AT TWO SEPARATE LOCATIONS PER SRM 53-00-01 FIGURE 202.
